# SDR DALA2024081408148

- Difficulty date: August 7, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, 986.5 FLOOR BEAM UPPER CHORD HAS CORROSION FROM LBL45-RBL45 WL208. CORRECTIVE ACTION: REMOVED DAMAGE AND REPAIRED STA. 986.5 FLOOR BEAM UPPER CHORD LBL 45 - RBL 45 WL 208 PER B737 SRM 53-70-51-2R-4. (LP 0500520)
